It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Maria (Bos) on November 01, 2000 at 13:58:40:

In Reply to: Thanks to Maria, Jill D, James and Deb posted by Max on November 01, 2000 at 12:46:52:

Hi Max, nice to see you back!
Did you go over the MRI with your doctor yet? Why did you stop taking the relafen? I took it for a while before my surgeries and I didnt think it did much, but I didnt have any side affects from it either. Did your doctor tell you to stop or did you just give up on it?
By the sounds of your MRI you must have a lot of leg pain?
I don't know where you live Max, but if I could do it all over again, (after 2 laminectomies), I would have gone to Bonati Institute. I wish I had known about it then. I could have at least tried it, since it's less invasive.
Good Luck Max, keep us posted.
Maria (Bos)

Follow Ups

All times are GMT -7. The time now is 01:44 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!